# SDR DALA1116939870

- Difficulty date: March 8, 2011
- Submitted: March 11, 2011
- Operation: Air carrier
- Aircraft: N779NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48101
- Aircraft time: 71,333 hours, 66,584 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STA 285 TO 313 LBL 22 SEAT TRACK HAS CORROSION.  REMOVED CORROSION IAW DC9 SRM 51-10-3.  ORIGINAL THICKNESS WAS 115 IAW DC9 SRM 53-23-0 AFTER BLEND THICKNESS IS .057.  MEASURED WITH TOOL H9340 CAL DUE 18 JUL 11 OUT OF LIMITS IAW DC9 SRM 53-01.  REMOVED AND FABBED NEW TRACK FROM S27722660 IAW DC9 SRM 53-23-0.  INSTALLED NEW TRACK STA 200-302 IAW DC9 SRM 51-30-1 AND 51-30-5.
